# SDR FDEA201311022670

- Difficulty date: November 2, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 69,616 hours, 15,943 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: False Activation
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ANTI-SKID RT FAIL, LEVEL 2 ALERT AFTER GEAR DOWN, ON APPROACH, WENT AROUND RETRACTED GEAR AND LANDED UNEVENTFULLY ON REATTEMPT.  ALERT DID NOT REAPPEAR  ON SECOND TRY.  DID NOT ARM AUTOBRAKES SECOND TIME,  FIRST TIME WE ARMED AUTOBRAKES IN MIN ANTI-SKID IAW MM 32-45-00-5.  PERFORMED R-T-S ASCU AND ABSCU PASSED, NO FAULTS NOTED. ACFT OK FOR SERVICE.
